Alert archive / Indiana / Gale Warnings in 2011
Gale Warning 32, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 8, 2011, 4:30 PM EST. It took effect at Nov 9, 2011, 10:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2011, 4:30 PM EST (21:30 UTC)
- In effect from
- Nov 9, 2011, 10:00 AM EST
- Expired
- Nov 10, 2011, 1:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
515 WHUS73 KIWX 082130 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 430 PM EST TUE NOV 8 2011 LMZ043-046-090530- /O.UPG.KIWX.GL.A.0008.111109T1400Z-111110T0600Z/ /O.NEW.KIWX.GL.W.0032.111109T1800Z-111110T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 430 PM EST TUE NOV 8 2011 ...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH TO 20 KNOTS WEDNESDAY MORNING VEERING SOUTHWEST THEN WEST BY WEDNESDAY EVENING WHILE INCREASING TO 30 KNOTS. FREQUENT GUSTS TO 35 TO 40 KNOT GALES WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. WEST WINDS DIMINISHING TO 15 TO 25 KNOTS THURSDAY. * WAVES: 2 TO 4 FEET WEDNESDAY MORNING BUILDING TO 5 TO 8 FEET IN THE INDIANA NEARSHORE WATERS AND UPWARDS OF 8 TO 12 FEET IN THE MICHIGAN NEARSHORE WATERS BY WEDNESDAY NIGHT. WAVES GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
016 WHUS73 KIWX 090325 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1025 PM EST TUE NOV 8 2011 LMZ043-046-091130- /O.CON.KIWX.GL.W.0032.111109T1800Z-111110T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1025 PM EST TUE NOV 8 2011 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST THURSDAY. * WINDS: SOUTH TO 20 KNOTS WEDNESDAY MORNING VEERING SOUTHWEST THEN WEST BY WEDNESDAY EVENING WHILE INCREASING TO 30 KNOTS. FREQUENT GUSTS TO 35 TO 40 KNOT GALES WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. WEST WINDS DIMINISHING TO 15 TO 25 KNOTS THURSDAY. * WAVES: 2 TO 4 FEET WEDNESDAY MORNING BUILDING TO 5 TO 8 FEET IN THE INDIANA NEARSHORE WATERS AND UPWARDS OF 8 TO 12 FEET IN THE MICHIGAN NEARSHORE WATERS BY WEDNESDAY NIGHT. WAVES GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
039 WHUS73 KIWX 090944 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 444 AM EST WED NOV 9 2011 LMZ043-046-091745- /O.EXT.KIWX.GL.W.0032.111109T1500Z-111110T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 444 AM EST WED NOV 9 2011 ...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST THURSDAY... THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST THURSDAY. * WINDS: SOUTHWEST GALES TO 35 KNOTS EXPECTED BY THIS AFTERNOON... VEERING WEST BY EVENING AND THEN DIMINISHING LATE TONIGHT. * WAVES: BUILDING TO 8 TO 12 FEET IN THE INDIANA NEARSHORE WATERS AND 12 TO 16 FEET IN THE MICHIGAN NEARSHORE WATERS BY TONIGHT. WAVES GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
510 WHUS73 KIWX 091604 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1104 AM EST WED NOV 9 2011 LMZ043-046-100015- /O.CON.KIWX.GL.W.0032.000000T0000Z-111110T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1104 AM EST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * WINDS: SOUTHWEST GALES TO 35 KNOTS EXPECTED BY THIS AFTERNOON... VEERING WEST BY EVENING AND THEN DIMINISHING LATE TONIGHT. 40 TO 45 KNOT GUSTS POSSIBLE THROUGH EVENING. * WAVES: BUILDING TO 8 TO 12 FEET IN THE INDIANA NEARSHORE WATERS AND 12 TO 16 FEET IN THE MICHIGAN NEARSHORE WATERS BY TONIGHT. WAVES GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
955 WHUS73 KIWX 092140 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 PM EST WED NOV 9 2011 LMZ043-046-100545- /O.CON.KIWX.GL.W.0032.000000T0000Z-111110T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 PM EST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * WINDS: WEST GALES TO 35 KNOTS WITH GUSTS TO 45 KNOTS THIS EVENING. WINDS EASING 15 TO 20 KNOTS BY DAYBREAK. * WAVES: 8 TO 12 FEET IN THE INDIANA NEARSHORE WATERS AND 12 TO 16 FEET IN THE MICHIGAN NEARSHORE WATERS TONIGHT. WAVES GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
409 WHUS73 KIWX 100331 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1031 PM EST WED NOV 9 2011 LMZ043-046-100600- /O.CON.KIWX.GL.W.0032.000000T0000Z-111110T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1031 PM EST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * WINDS: WEST WINDS TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES INTO THE EARLY MORNING. WINDS EASING 15 TO 20 KNOTS BY DAYBREAK. * WAVES: 8 TO 12 FEET IN THE INDIANA NEARSHORE WATERS AND 10 TO 14 FEET IN THE MICHIGAN NEARSHORE WATERS OVERNIGHT. WAVES GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
736 WHUS73 KIWX 100603 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 103 AM EST THU NOV 10 2011 LMZ043-046-100715- /O.EXP.KIWX.GL.W.0032.000000T0000Z-111110T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 103 AM EST THU NOV 10 2011 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 8, 3:38 PM EST, 52 minutes earlier.
Area forecast discussion, Nov 8, 3:38 PM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EST TUE NOV 8 2011
.SHORT TERM.../TONIGHT THROUGH WEDNESDAY NIGHT/
UPPER LEVEL LOW CURRENTLY OVER NEW MEXICO WILL QUICKLY BEGIN TO
EJECT TOWARDS THE WESTERN GREAT LAKES OVER THE NEXT 24 HOURS. AREA
OF INCREASING ASCENT NOTED FROM CNTRL LWR MI SW INTO MISSOURI AND
ARKANSAS. AREA OF SHOWERS WAS SLOWLY EXPANDING FROM SW ILLINOIS SW
INTO MISSOURI WHERE BEST FORCING AND PRESSURE DROPS WERE OCCURRING.
MODELS AGREE ON THIS EXPANDING WITH TIME...WITH ADDITIONAL SHOWERS
AND STORMS MOVING NE FORM CURRENT ACTIVITY BACK TOWARDS THE UPPER
LOW ITSELF. SFC TEMPS ACROSS THE FA VARY GREATLY WITH CLOUD COVER
AND POSITION OF FRONT RANGING FROM UPPER 50S ALONG THE LAKE TO NEAR
70S IN FAR S AND E. WARMER AIR WILL CONTINUE TO MOVE INTO MAINLY SE
AREAS INTO THIS EVENING.
IN TERMS OF POPS HAVE INCREASED AND RE-ORIENTED POPS THIS EVENING
BASED ON UPSTREAM TRENDS. MAY NOT BE AGGRESSIVE ENOUGH BUT HOPEFULLY
HANDLING SITUATION BETTER. HAVE KEPT LATER TONIGHT INTO WEDS
UNTOUCHED WITH MAIN WINDOW OF ANY OPPORTUNITY IN THE 9Z TO 15Z WEDS
TIME FRAME. SFC LOW WILL TRACK TO THE NW OF THE AREA...KEEPING
DEFORMATION ZONE AND STEADIER PRECIP ACROSS ILLINOIS AND WISCONSIN.
COLD FRONT WILL SWEEP ACROSS THE AREA DURING THE FIRST HALF OF THE
DAY...QUICKLY ENDING ANY HEAVIER PRECIP. DID ALSO MAINTAIN LOW
THUNDER PROBS GIVEN DEWPTS INTO THE LOWER TO MIDDLE 50S AND
SUFFICIENT DYNAMICS MOVING IN SHOULD BE SUFFICIENT FOR ISOLATED
ACTIVITY. TEMPS WILL BE VERY WARM FOR EARLY NOVEMBER TONIGHT WITH
READINGS IN THE 50S. LITTLE OVERALL INCREASE FOR MANY AREAS ON WEDS
WITH COLDER AIR ARRIVING BY AFTERNOON.
DEFORMATION ZONE WILL GIVEN NORTHERN AREAS A GLANCING BLOW AS WILL
INCREASING DELTA T INTO THE LOWER TO MIDDLE TEENS TO PROVIDE A SHOT
FOR LIGHT SHOWERS. PROFILES SUGGEST A MIX OF RAIN OR SNOW COULD
OCCUR BUT THINK LACK OF DEEPER MSTR AND BEST DYNAMICS LIFTING MAY
PRECLUDE MUCH HAPPENING.
LAST THING TO NOTE WILL BE INCREASING WINDS AS PRESSURE GRADIENT
TIGHTENS ACROSS THE AREA TONIGHT AND AGAIN WEDS AFTERNOON INTO
EVENING. SUSTAINED WINDS IN THE 15 TO 25 MPH RANGE SHOULD BECOME
PREVALENT WITH GUSTS TO 35 TO 40 MPH...SHY OF ADVISORY CRITERIA.
COULD BE A CLOSE CALL NEAR THE LAKE IN THE WAKE OF THE FRONT...BUT
WILL HOLD OFF ON ANY HEADLINES.
&&
.LONG TERM...
LONGWAVE PATTERN IN THE EXTENDED SHOWS AMPLIFICATION OF THE TROF
OVER THE PACIFIC. THIS ALLOWS A FAVORABLE PATTERN FOR THE EJECTION
OF SHORTWAVES AND FAST WESTERLY FLOW INTO WESTERN NOAM BEGINNING
FRIDAY THROUGH WEEKEND. WHILE THERE ARE DISTINCT DIFFERENCES BETWEEN
THE EXTENDED MODEL RUNS... THE GENERAL TREND AND ENSEMBLES SUGGEST
BROAD TROF FORMATION ALONG THE LEE OF THE ROCKIES IN RESPONSE TO
THESE SYSTEMS DIVING INTO THE PLAINS. THIS PATTERN WOULD FAVOR
ANOTHER SURGE OF COLDER AIR INTO THE NORTHERN PLAINS.
SURFACE-BASED CYCLOGENESIS WILL PUT MUCH OF THE GREAT LAKES REGION
UNDER THE INFLUENCE OF WAA LATE THIS WEEK AND INTO THE WEEKEND. THE
WARMUP WILL LAST INTO MONDAY AHEAD OF ANOTHER FRONTAL EXPECTED TO
PUSH INTO THE REGION LATE MONDAY/TUESDAY. THIS LOOKS TO BE SIMILAR
TO THIS PAST SYSTEM AND EXPECT TO SEE INCREASING THREAT OF SHOWERS
DURING THE LATTER PART OF SUNDAY THROUGH TUESDAY.
WITH THE COLD FRONTAL PASSAGE IN THE EARLY PART OF THE EXTENDED
PERIOD...TEMPERATURES START NEAR NORMAL...WARM TO ABOVE NORMAL BY
THIS COMING WEEKEND. COULD BE WELL ABOVE NORMAL IN THE WARM SECTOR
SUNDAY/MONDAY.
&&
.AVIATION...
CHANGES MADE TO TAFS...MAINLY IN NEAR TERM...TO REDUCE RISK OF
PRECIP AT KSBN. OVERALL COVERAGE AND INTENSITY OF ACTIVITY HAS
DIMINISHED SO HAVE REMOVED TEMPO GROUP AND OPTED FOR VCNTY MENTION
FOR A FEW HOURS. UPSTREAM RADAR DATA SUGGESTS THERE WILL BE A LULL
IN ACTIVITY WITH SKIES POSSIBLE CLEARING SOMEWHAT PRIOR TO ARRIVAL
OF LOW PRESSURE LATER TONIGHT. WINDS WILL BEGUN TO GUST MORE BY
MID AFTERNOON AS LIMITED MIXING ALLOWS FOR INCREASING WIND FIELDS
TO COME TO SFC. SHOWERS LOOK TO BEGIN TO BREAK OUT LATER TONIGHT
ACROSS KSBN AND DURING THE DAY WEDS FOR KFWA. EXACT TIMING AND
COVERAGE STILL SOMEWHAT QUESTIONABLE BUT HAVE WENT WITH
UNRESTRICTED VSBY AT BOTH SITES WITH LOWERING CIGS INTO MVFR
RANGE.
LLWS THRESHOLDS MAY BE MET LATER TONIGHT INTO EARLY WEDS AT BOTH
SITES AS LL JET CONTINUES TO RAMP UP. HAVE LEFT OUT FOR NOW WITH
POTENTIAL FOR GUSTY WINDS INTO THE OVERNIGHT HOURS REDUCING RISK
OF LLWS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT
FOR LMZ043-046.
&&
SHORT TERM...FISHER
LONG TERM...LEWIS
AVIATION...FISHERHazardous weather outlook, Nov 8, 4:13 AM EST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 AM EST TUE NOV 8 2011 INZ006>009-017-018-023>027-032>034-MIZ079>081-OHZ001-002-004-005-015- 016-024-025-090915- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 413 AM EST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-012>016-020-022-MIZ077-078-090915- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS 413 AM EST TUE NOV 8 2011 /313 AM CST TUE NOV 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORM LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-090915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 413 AM EST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS SMALL CRAFT CONDITIONS ARE EXPECTED WEDNESDAY THROUGH THURSDAY...AS A DEEP LOW PRESSURE SYSTEM TRAVERSES THE REGION. A GALE WATCH IS IN EFFECT FOR WEDNESDAY. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE AGAIN LATE THIS WEEKEND INTO EARLY NEXT WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE JC
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 4:07 AM EST | Gale Watch | IWX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.